Title Mathematical modeling applied for ice jams prediction [Matematicheskoe modelirovanie v reshenii zadach rascheta i prognoza zatorov l'da]
Author Buzin, V.A.
Author Affil Buzin, V.A., Gosudarstvennyy Gidrologicheskii Institut, Russian Federation
Source Meteorologiia i Gidrologiia, 2009(2), p.68-79, . Publisher: Gidrometeoizdat, Moskovskoe Otdelenie, Moscow, Russian Federation. ISSN: 0130-2906
Publication Date 2009
Notes In Russian with English summary. 15 refs. GeoRef Acc. No: 310078
Index Terms dams; flooding; flood forecasting; hydrology; ice dams; ice jams; mathematical models; forecasting; rivers; Russia--Lena River; Asia--Siberia; Asia; Commonwealth of Independent States; floods; fluvial features; geologic hazards; Lena River; natural dams; natural hazards; numerical models; prediction; Russian Federation; Siberia; theoretical models
Publication Type journal article
Record ID 65006775